# SDR 98ZZZX3156

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 23009626
- Condition: Damaged
- Location: Engine Comp
- Component: 23005250
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAL VISUALLY INSPECTED WHEN REMOVING FROM PACKAGE.  INSPECTED AND FOUND EXCESSIVE CHIPPING OF MATING SURFACE.
